# SDR SWAA2024090315334

- Difficulty date: July 22, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT WET AREA; CORROSION ON INTERCOSTAL WL 208 BS 294.5 TO 312 LBL 12.<[01] VERIFIED SRM 53-10-51-1A-1 IS APPLICABLE. MATERIAL LOSS EXCEED ALLOWABLE LIMITS GIVEN THEREFORE SRM 51-10-02-0G-0 PAR.9.A(1) REPLACEMENT OF THE PART IS APPLICABLE. REMOVED INTERCOSTAL BS 294.5 TO 312 LBL 12 WL208-WL200 I.A.W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW INTERCOSTAL BS294-BS312 LBL12 WL208-WL200 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 141A5600 REV N. OK TO INSTALL. INSTALLED INTERCOSTAL AT STA 294-312; LBL 12 PER SRM 51-40-02-0G-0 AND BOEING DRAWING 141A5600 REV:N.;[02] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.;[03] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.
